# SDR CALA0200172

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1098-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H I/B SEAT TRACK CORRODED FROM STA 1098-1174. THE SEAT TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 51-30-1, 51-10-4, 51-10-3, 51-30-5, AND 53-05, FIGURE 4.
